Celexa Night Sweats

3 Replies Updated



Conversation Starter

allynchica Says:


I was on 40 mg of Celexa for about a year when I started getting terrible night sweats - in the winter. I attributed it to a heated mattress pad for a while but nothing seemed to help, so I started researching and found that sweating can be a side effect of the drug. The strange thing is that I didn't have a problem with it until after a year of taking it! Is this possible? I saw my doc who insisted it wasn't the Celexa because I hadn't had the symptom from the beginning, but I started cutting my pills in half anyway, so now I take 20 mg a day. It seemed to help for a while, but now my night sweats are out of control again and it is driving me crazy. Is it possible for the med to build up gradually in the body and cause symptoms much later?



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Allynchica! How are you?

Our bodies are always changing, so it is possible for a strange new side effect to show up, even though you took a medication just fine for quite awhile. It isn't very common for it to happen, but it is definitely possible.

Learn more Celexa details here.

However, it is much more common for night sweats to be due to hormonal changes. Such changes happen with age, in both men and women, but much more frequently in women. In ladies, it is often a sign of the onset of perimenopause, or due to taking something hormonal based, such as oral contraceptives.

How old are you?


REPLYSHAREREPORT
Was this helpful?     0     0  
2
allynchica Says:

28! Definitely not old enough for menopause. No kids, and I consider myself to be in pretty good health.

REPLYSHAREREPORT
Was this helpful?     0     0  
3
allynchica Says:

Not sure if you'll see my last post - I'm 28, to young for menopause. I have no kids and I'm pretty healthy. I DO take birth control pills, but I have been for 10 years w/o any real problem.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

night sweats/Norco
I am using opana 40er twice a day and Norco 10/325 for breakthru pain. I have Severe night sweats and go through 6 t- sh... 9 replies
Night Sweats treated with Neurobion Forte
Would like to know the benefits and side effects of taking Neurobion Forte. How long should one take it?? I am 58 years ... 9 replies
night sweats on the jadelle
I have been on the jadelle fir about a month now and everything seems to b ok. no major side effects and haven't had... 1 reply
night sweats and gallstones
Omg it sounds exactly like my condition. Lethal night sweats and belly bloat not to mention scalp sores. Go to a good ga...
Pristiq Night Sweats
Hi all, I have been on Pristiq for 5+ years. Soon after I began, I started dealing with night sweats. Not just mild swea... 8 replies
NOT just night sweats... HELP!!!
I am a female in my early 40's. I had an hysterectomy over 14 years ago plus my doctor does NOT think it's preme... 1 reply
Cure for Night Sweats caused By Nitrofur Macr?
I started this drug on April 22, taking 2 pills in less than 7 hrs, according to drs. instructions then 1 every 12 hrs, ... 1 reply
Please help night sweats
I just started taking MS Contin. Last couple I have been having body aches and running low grade temp. Not sure what is ... 1 reply
Fumaderm and Night sweats
Hi all, I've been on the full dose of fumaderm for a few weeks now. My skin is clear and she side effects of flushin... 2 replies
Sulfameth Tmp Ds Tab / NIGHT SWEATS
Does Sulfameth/Temp Ds tabs affect the thyroid in any way? In the past, I've had borderline high thyroid condition. ... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 8 October 2013.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA